# SDR ASAA2020091933214

- Difficulty date: September 19, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 28,216 hours, 9,084 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 NR 2 ENGINE SHOW SHORT TIME FAULT 75-30802 "T25 SIGNAL DISAGREE".  GROUNDED-YES.  FAULT NOT CURRENTLY ACTIVE.  FAULT ONLY PRESENT IN HISTORY ON LEG 10.  AIRCRAFT HAS FLOWN 9 LEGS SINCE T25 REPLACEMENT.  SHORT TIME FAULT REPORTED 2 DAYS AFTER T25 REPLACEMENT.  HISTORY WAS NOT CLEARED WHEN FAULT WAS CORRECTED.  J9 HARNESS ON NR 2 ENGINE ALREADY REPLACED ON 09/06/2020 FOR DIFFERENT FAULT.  T25 SENSOR WAS REPLACED 09/17/2020 AND CLEARED 2 SEPARATE FAULTS SO WAS SIGNED OFF TWICE, SENSOR WAS NOT REPLACED TWICE INSIDE OF 18 MONTHS OF HISTORY.  EEC FAULT HISTORY HAS NOW BEEN CLEARED.  THIS CLEARS PLT.
